Eigenspace representations of nilpotent Lie groups.

Jacob Jacobsen

Mathematica Scandinavica (1983)

  • Volume: 52, page 321-333
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Jacobsen, Jacob. "Eigenspace representations of nilpotent Lie groups.." Mathematica Scandinavica 52 (1983): 321-333. <http://eudml.org/doc/166847>.

author = {Jacobsen, Jacob},
journal = {Mathematica Scandinavica},
keywords = {homogeneous spaces; invariant differential operator},
pages = {321-333},
title = {Eigenspace representations of nilpotent Lie groups.},
url = {http://eudml.org/doc/166847},
volume = {52},
year = {1983},

AU - Jacobsen, Jacob
TI - Eigenspace representations of nilpotent Lie groups.
JO - Mathematica Scandinavica
PY - 1983
VL - 52
SP - 321
EP - 333
KW - homogeneous spaces; invariant differential operator
UR - http://eudml.org/doc/166847
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.